Statistical approximation of a kind of Kantorovich type q-Szasz-Mirakjan operators


ÖRKCÜ M. , DOĞRU O.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.75, no.5, pp.2874-2882, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 75 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1016/j.na.2011.11.029
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.2874-2882

Abstract

In the present paper, we introduce a Kantorovich type generalization of the q-Szasz-Mirakjan operators and investigate their A-statistical approximation properties. Also, the rate of A-statistical convergence of the proposed sequence of linear positive operators is obtained by a weighted modulus of continuity. (C) 2011 Elsevier Ltd. All rights reserved.